# SDR 99ZZZX3181

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9539P
- Make and model: Cessna 182S
- Aircraft serial: 18280186
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: AN825A
- Condition: Misinstalled
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT UPPER WING STRUT ATTACH BOLTS INSTALLED BACKWARDS FACING AFT TO FORWARD.  IPC SHOWS BOLTS INSTALLED FORE TO AFT.
